MF研究者総覧

教員活動データベース

Hadamard Regularization in Curved Spacetime

発表形態:
原著論文
主要業績:
その他
単著・共著:
単著
発表年月:
1987年
DOI:
会議属性:
指定なし
査読:
有り
リンク情報:
DOI : 10.1143/PTP.77.671

日本語フィールド

著者:
S. Tadaki
題名:
Hadamard Regularization in Curved Spacetime
発表情報:
Progress of Theoretical Physics 巻: 77 号: 3 ページ: 671-680
キーワード:
概要:
抄録:

英語フィールド

Author:
S. Tadaki
Title:
Hadamard Regularization in Curved Spacetime
Announcement information:
Progress of Theoretical Physics Vol: 77 Issue: 3 Page: 671-680


Copyright © MEDIA FUSION Co.,Ltd. All rights reserved.